MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a temperature (temp - no physical damage) issue.The reporter alleged the patient woke up with the pump beeping and the pump felt hot to the touch.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because there is the potential for the user to experience an injury to the skin due to increased pump temperature.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 04-feb-2019 with the following findings: a review of the black box showed a sudden voltage drop prior to a low battery alarm and power loss on the date of the complaint.The pump was tested for 24 hours with the customer pump settings with no alarms, overheating, or power losses.The pump electrical current draws were within specifications.No evidence of moisture was found in the battery compartment or internally.The power flex and components were inspected with no defects found.The battery was not returned.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key8228105
Report Number2531779-2019-00185
Device Sequence Number2266541
Product Code OYC
UDI-Device Identifier10840406103106
UDI-Public10840406103106
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2019
Was the Report Sent to FDA? Yes
Device Age10 MO
Initial Date Received by Manufacturer 01/02/2019
Supplement Date Received by Manufacturer01/02/2019
Initial Report FDA Received Date01/08/2019
Supplement Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient Weight145